# SDR SWAA2023062955104

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL13.84 LOCATED BS767 AFT CARGO COMPARTMENT 2023-360243<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23.;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 LOCATED BETWEEN BS 747 + 8? TO BS 767 + 11? AFT CARGO COMPARTMENT I.A.W B737-700 SRM SRM 53-00-53-2R-3 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP # 2 : PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 LOCATED BETWEEN BS 747 + 8? TO BS 767 + 11? AFT CARGO COMPARTMENT I.A.W B737-700 SRM SRM 53-00-53-2R-3 AND EA# 23-153-01935 WIP1 AND 23-153-01935 SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 LOCATED BETWEEN BS 747 + 8? TO BS 767 + 11? AFT CARGO COMPARTMENT I.A.W B737-700 SRM SRM 53-00-53-2R-3 AND EA# 23-153-01935 WIP1 AND 23-153-01935  RII ACCOMPLISHED   SEE INDIVIDUAL SIGN OFF BELOW.;[05] CORRECTED STEP #3: PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 LOCATED BETWEEN BS 727B TO BS 767 + 11? AFT CARGO COMPARTMENT I.A.W B737-700 EA# 23-153-01935 WIP1 AND EA# 23-153-01935 SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 LOCATED BETWEEN BS 727B TO BS 767 + 11? AFT CARGO COMPARTMENT I.A.W B737-700 EA# 23-153-01935 WIP1 AND EA# 23-153-01935  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFF BELOW.
